Bemerkung zu einer Differentialungleichung von Carleman

A. Dinghas

Mathematische Zeitschrift (1936)

  • Volume: 41, page 713-716
  • ISSN: 0025-5874; 1432-1823

How to cite


Dinghas, A.. "Bemerkung zu einer Differentialungleichung von Carleman." Mathematische Zeitschrift 41 (1936): 713-716. <>.

author = {Dinghas, A.},
journal = {Mathematische Zeitschrift},
pages = {713-716},
title = {Bemerkung zu einer Differentialungleichung von Carleman},
url = {},
volume = {41},
year = {1936},

AU - Dinghas, A.
TI - Bemerkung zu einer Differentialungleichung von Carleman
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 713
EP - 716
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.